# SDR HYIA20170828010

- Difficulty date: May 4, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 29,456 hours, 35,685 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 12,473 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SID 57-10-16 INSPECTION, A CRACK WAS DISCOVERED IN THE LT OUTBOARD NACELLE FITTING. THE CRACK WAS FOUND ON THE INBOARD SIDE, JUST FORWARD OF THE SPAR STRAP. THE CRACK MEASURED .145 IN LENGTH.
